# SDR 95FDES00283

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65163526
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT HINGE FWD HINGE FRAME ON A/C IS  CRACKED.  REMOVED AND REPLACED FWD CARGO DOOR AFT HINGE, FWD HINGE FRAME.  ALL WORK DONE IAW FEDEX SRM 51-30-2, 51-30-5, 51-30-8 AND FEDEX MM 52-31-0, FUNCTIONAL TESTED FWD CARGO DOOR IAW FEDEX MM 52-30-0.
